# SDR AWXA200400573

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON DUMMY RAIL Y503 AT FR 16.  MAINTENANCE REMOVED CORRODED DUMMY RAIL Y503 FROM FR 12 TO FR 16; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 9-18.
